# SDR DHL2006762515

- Difficulty date: June 30, 2006
- Submitted: July 23, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION AT BS 480-620 RBL 45" BALL MAT AREA.  REMOVED CABIN FLOORBOARDS RBL 24-RBL 65 FOR ACCESS IAW B727 SRM 51-30-2.  REMOVED SEAT TRACK RBL 45 STA 480-620 FOR REPAIR, CORROSION WAS FOUND OUT OF LIMITS IAW B727 SRM 51-30-2 AND SRM 53-10-1 FIG 1.  FAB NEW SEAT TRACK P/N BAC1520-792 DIM.17.5" PO NR 500233 IAW B727 SRM 53-10-5 FIG 1.  FAB NEW REPAIR ANGLES FROM P/N BAC1503-100122 PO NR 9003439 DIM 5"BY 2 1/2".  FAB NEW STRAP FROM 7075T6 .250 PO NR 9001189 8 3/4" BY 2 IAW B727 SRM 53-10-5 FIG 1. TREATED AND PRIMED NEW SEAT TRACK AND REPAIR PARTS AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK AT RBL 45 STA 480-620 IAW B727 SRM 51-30-2 AND SRM 53-10-5 FIG 1.  INSTALLED FLOOR
